# SDR SWAA087061

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 7,925 hours, 70,551 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND KEEL BEAM CORRODED AT BS 787, STR 27L.  REPAIRED BEAM PER ER.
